Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC GRAND SLAM; GUIDEWIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC GRAND SLAM; GUIDEWIRE
Catalog Number
AG141302
Medical Device Problem Codes
Calcified (1077); Entrapment of Device (1212); Fracture (1260)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
10/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Grand slam was locked in calcium and removed.No patient injury.The wire was snared and removed from patient.
New Search
Submit an Adverse Event Report
Brand Name
GRAND SLAM
Common Device Name
GUIDEWIRE
Manufacturer
(Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA 489-0071
MDR Report Key
20440315
Report Number
3004718255-2024-00341
Device Sequence Number
8267013
Product Code
DQX
UDI-Device Identifier
04547327055857
UDI-Public
(01)04547327055857(17)270131(10)240203A08F
Combination Product (Y/N)
N
Initial Reporter State
IL
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
10/14/2024
Report Date
(Section F)
10/14/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
AG141302
Device Lot Number
240203A08F
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
10/09/2024
Device Age
8 MO
Event Location
Hospital
Date Report to Manufacturer
10/14/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
10/14/2024